advertisement
Question
Posted by: dee | 2011/10/06

32 YEAR OLD FEMALE

Dear Dr
I was on the Pill tripysal then had to go off it because i was admitted to ICU for blood clots plumonary embolism
now i Take warfarin however i am so put off sex is it the meds my relationship is rocky as well and i have seek counselling in that regard I dont even get urges
is this normal

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageAgeing and Sexuality expert

Warfarin should not take away your sexual desire. I am sure the shock of ICU is still with you. So give yourself some time to recover from this. It is understandable that you would not feel sexy after such a shock

Im betting that your relationship is causing your low sexual desire- it works like this - women and their relationships have to be in synch before they can feel desire. I also hope you have been placed on an alternative form of contraception as you do not want to worry about pregnancy as this is sure to take away your desire. yes get counselling together.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Ageing and Sexuality expert | 2011/10/23

Warfarin should not take away your sexual desire. I am sure the shock of ICU is still with you. So give yourself some time to recover from this. It is understandable that you would not feel sexy after such a shock

Im betting that your relationship is causing your low sexual desire- it works like this - women and their relationships have to be in synch before they can feel desire. I also hope you have been placed on an alternative form of contraception as you do not want to worry about pregnancy as this is sure to take away your desire. yes get counselling together.

Reply to Ageing and Sexuality expert
Posted by: Gugu | 2011/10/11

Direct your question to the GyneaDoc

Reply to Gugu

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement